# SDR SIMA2018053140011

- Difficulty date: April 10, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 31,464 hours, 27,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 3 WILL NOT ILLUMINATE. REPAIRED WIRES W192-8680-22 AND W192-8681-22 AT FRAME 31 STRINGER 16L IAW SWPM 20-21-00. OPS CHECKED GOOD IAW AMM 33-50-00.
